# SDR USAA2011082300023

- Difficulty date: August 7, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 32,476 hours, 19,463 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472075001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON LONGITUDINAL BEAM BETWEEN FR65 TO FR66, -Y1732.  REPLACED LONGITUDINAL BEAM BETWEEN FR65 TO FR66, -Y1732 IAW A320 SRM 53-00-14 FIG 102 & 51-42-11.
